# SDR CALA2025012902100

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 68,955 hours, 30,537 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C181613
- Condition: Missing
- Part time: 11,138 hours, 5,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA, FUELER REPORT FUEL CAP MISSING. INSTALLED NEW FUEL CAP IN REFERENCE TO AMM 28-25-41.  OK TO CONTINUE. PARTS USED:  31-2825-9-0001,QTY :1  1339735,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1339735  SN OFF 1111 IPC REFERENCE # 28-00-00   CAP, COUPLING R  OFF 31-2825-9-0001 1613 ON 31-2825-9-0001 2687
